Rectifiability of RCD(K,N) spaces via δ-splitting maps
Bruè, E., Pasqualetto, E., & Semola, D. (2021). Rectifiability of RCD(K,N) spaces via δ-splitting maps. Annales Fennici Mathematici, 46(1), 465-482. https://doi.org/10.5186/aasfm.2021.4627
Published inAnnales Fennici Mathematici
© 2021 The Finnish Mathematical Society
In this note we give simplified proofs of rectifiability of RCD(K,N) spaces as metric measure spaces and lower semicontinuity of the essential dimension, via -splitting maps. The arguments are inspired by the Cheeger-Colding theory for Ricci limits and rely on the second order differential calculus developed by Gigli and on the convergence and stability results by Ambrosio-Honda.
PublisherFinnish Mathematical Society
Publication in research information system
MetadataShow full item record
Showing items with similar title or keywords.
Schultz, Timo (American Mathematical Society (AMS), 2021)In this paper, we prove that a metric measure space which has at least one open set isometric to an interval, and for which the (possibly non-unique) optimal transport map exists from any absolutely continuous measure to ...
Jaye, Benjamin; Tolsa, Xavier; Villa, Michele (Mathematics Department, Princeton University, 2021)In this paper we provide a proof of the Carleson 𝜀2-conjecture. This result yields a characterization (up to exceptional sets of zero length) of the tangent points of a Jordan curve in terms of the finiteness of the ...
Schultz, Timo (Springer Berlin Heidelberg, 2018)We introduce a more restrictive version of the strict CD(K,∞) -condition, the so-called very strict CD(K,∞) -condition, and show the existence of optimal maps in very strict CD(K,∞) -spaces despite the possible ...
Bonicatto, Paolo; Pasqualetto, Enrico; Rajala, Tapio (Springer, 2020)We study a measure-theoretic notion of connectedness for sets of finite perimeter in the setting of doubling metric measure spaces supporting a weak (1,1)-Poincaré inequality. The two main results we obtain are a decomposition ...
Fässler, Katrin; Le Donne, Enrico (Springer, 2021)This note is concerned with the geometric classification of connected Lie groups of dimension three or less, endowed with left-invariant Riemannian metrics. On the one hand, assembling results from the literature, we give ...